Second-Degree Atrioventricular Block Following Acute Pregabalin Intoxication: A Case Report.
Аннотация
Pregabalin is widely prescribed for neuropathic pain and anxiety disorders and is generally considered to have a favorable cardiovascular safety profile. However, rare cardiac conduction disturbances have been reported, mainly in overdose settings. We report the case of a 29-year-old woman admitted to the intensive care unit for toxic coma secondary to acute pregabalin intoxication, complicated by a second-degree atrioventricular block with 2:1 conduction. The patient required mechanical ventilation and transient chronotropic support with isoproterenol. Cardiac investigations were unremarkable. The clinical course was rapidly favorable after supportive management and drug discontinuation. This case highlights a rare but potentially serious cardiac adverse effect of pregabalin intoxication and emphasizes the importance of electrocardiographic monitoring.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.